# SDR FDEA202406300881

- Difficulty date: June 30, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 71,981 hours, 26,630 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Rt Te Flap
- Component: Flap, Airbus
- Component part number: A57960300003
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING CENTER FLAP RIB UPPER FLANGE FOUND 1EA CRACK AT RIB12 BETWEEN REAR SPAR   AND STGR2.8 COMPLIED WITH EA: 6-5750-T0379692 P1 REPAIRED THE RH WING CENTER FLAP CRACKED RIB   UPR FLANGE AT RIB12 BETWEEN STGR2.8 AND REAR SPAR. TITLE:  WING - FLIGHT SURFACES - RH   CENTER FLAP CRACKS IN UPPER FLANGES OF RIBS 12,20,25,26 AND 27 AT STR.2.7/2.8- ALI 575306-  01-1A. THIS IS CAT A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100. SEE WRI 57-50/6835 FOR   WORK DETAILS.
